# SDR DL757091400

- Difficulty date: August 23, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,712 hours, 29,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL - DENT AND GOUGE AT STATION 620 ON STRINGER 16L.  PERFORMED TEMP REPAIR PER ERA 476695-14 REVISION 0.
